MAUDE Adverse Event Report: TISSUE SCIENCE LABORATORIES PERMACOL; MESH, SURGICAL

TISSUE SCIENCE LABORATORIES PERMACOL; MESH, SURGICAL
Model Number P101520
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Adhesion(s) (1695); Cellulitis (1768); Purulent Discharge (1812); Unspecified Infection (1930); Necrosis (1971); Hernia (2240); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced infection, abdominal wall necrosis, wound dehiscence, recurrence, dead skin, mesh separated from abdominal wall, purulent material, cellulitis, and adhesions.Post-operative patient treatment included revision surgery, partial closure with placement of wound vac, rotational flaps of left/right abdominal wall, extended hospitalization, removal of mesh, partial closure of abdominal wound, admission to hospital, debridement of necrosis, and hernia repair with new mesh.

Brand Name
PERMACOL
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
TISSUE SCIENCE LABORATORIES
victoria house, victoria road
aldershot, hampshire GU11 1EJ
UK  GU11 1EJ
MDR Report Key10976763
Report Number9617613-2020-00092
Device Sequence Number3235146
Product Code FTM
UDI-Device Identifier10884523000122
UDI-Public10884523000122
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K120605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2012
Device Model NumberP101520
Device Catalogue NumberP101520
Device Lot Number09B1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P101015 PERMACOL 10X15X1.00 X1 (LOT#09B0501)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;